# SDR CALA0100360

- Difficulty date: April 13, 2001
- Submitted: April 16, 2001
- Operation: Air carrier
- Aircraft: N19357
- Make and model: Boeing 7373T0
- Aircraft serial: 23841
- Aircraft time: 34,117 hours, 37,513 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD CARGO COMPARTMENT AFT PRESSURE BULKHEAD RT PANEL LOWER ATTACH ANGLE CORRODED AT STA 500D, S26R.  THE ATTACH ANGLE WAS REMOVED AND TWO REPAIR ANGLES WERE INSTALLED IAW SRM 51-70-12 AND 51-40-02.
